# SDR DALA2023072706103

- Difficulty date: July 26, 2023
- Submitted: July 27, 2023
- Operation: Air carrier
- Aircraft: N511DN
- Make and model: Airbus A350-941
- Aircraft serial: 0210
- Aircraft time: 23,009 hours, 2,162 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3511 INSTALLED CLOTH TAPE IN SEVERAL SPOTS IN FWD CARGO. CORRECTIVE ACTION: REF CARD 5325-01020-01A. (2885585)
